Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 11, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 23, 2017, 8:26 PM CDT for Decatur County, Hardin County, Tennessee. It took effect at Apr 25, 2017, 5:05 AM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2017, 8:26 PM CDT (01:26 UTC)
- In effect from
- Apr 25, 2017, 5:05 AM CDT
- Expired
- Apr 26, 2017, 3:13 PM CDT
- In force
- 34 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Decatur County, TN, Hardin County, TN
The river
Written for the forecast point Tennessee River at Savannah (SAVT1).
- Action stage
- 365 ft
- Minor stage
- 370 ft
- Moderate stage
- 375 ft
- Major stage
- 388 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03593500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
441
WGUS44 KMEG 240126
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
826 PM CDT Sun Apr 23 2017
The National Weather Service has issued a Flood Warning for the
Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-250126-
/O.NEW.KMEG.FL.W.0011.170425T1005Z-000000T0000Z/
/SAVT1.2.ER.170425T1005Z.170428T1700Z.000000T0000Z.NO/
826 PM CDT Sun Apr 23 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Tennessee River at Savannah
* from Tuesday April 25 until further notice.
* At 07 PM Sunday the stage was...363.8 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 375.5 feet Friday April 28.
* Flood stage is 370.0 feet.
At 375.0 feet, Road going north from Catfish Lane to Coffee Landing
Road is flooded near the Highway 64 bridge. Sections of Coffee
Landing Road are under 5 feet of water..
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$
WLC7 follow-up statements
072
WGUS84 KMEG 241836
FLSMEG
Flood Statement
National Weather Service Memphis TN
136 PM CDT Mon Apr 24 2017
The Flood Warning continues for the Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening, or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-251836-
/O.EXT.KMEG.FL.W.0011.170424T2350Z-000000T0000Z/
/SAVT1.1.ER.170424T2350Z.170429T1100Z.000000T0000Z.NO/
136 PM CDT Mon Apr 24 2017
The Flood Warning continues for
the Tennessee River at Savannah
* from Monday April 24 until further notice.
* At 12 PM Monday the stage was 366.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 375.0 feet Saturday April 29.
* Flood stage is 370.0 feet.
* At 375.0 feet...Road going north from Catfish Lane to Coffee
Landing Road is flooded near the Highway 64 bridge. Sections of
Coffee Landing Road are under 5 feet of water.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$
TNC039-135-251836-
/O.CON.KMEG.FL.W.0012.000000T0000Z-170504T1400Z/
/PRVT1.1.ER.170429T2200Z.000000T0000Z.000000T0000Z.NO/
136 PM CDT Mon Apr 24 2017
Forecast information for
Tennessee River at Perryville
* At 12 PM Monday the stage was 361.8 feet.
* Minor Flooding is forecast.
* Maximum forecast stage of 365.0 feet Saturday April 29.
* Flood stage is 365.0 feet.
* Forecast...The river will rise to near 365.0 feet Saturday April
29.
* At 364.5 feet...In Decatur County, low lying portions of Perryville
Marina parking lot and evacuation roads become flooded. At the
Gumdale Marina, water reaches the road leading north to Fisher
Landing, and water inundates lots on the south end of Fisher
Landing. Access to Gumdale may be limited. Inundation of the boat
launch area at the end of Mouse Tail Road and Willow Oaks
evacuation road occurs.
&&
LAT...LON 3588 8822 3588 8785 3548 8787 3548 8824
$$061
WGUS84 KMEG 242303
FLSMEG
Flood Statement
National Weather Service Memphis TN
603 PM CDT Mon Apr 24 2017
The Flood Warning continues for the Tennessee River at Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner
if conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-252303-
/O.EXT.KMEG.FL.W.0011.170425T1534Z-170501T1445Z/
/SAVT1.1.ER.170425T1534Z.170428T0500Z.170430T1445Z.NO/
603 PM CDT Mon Apr 24 2017
The Flood Warning continues for
the Tennessee River at Savannah
* from Tuesday April 25 until Sunday April 30.
* At 05 PM Monday the stage was 367.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 372.9 feet Friday April 28.
* Flood stage is 370.0 feet.
* At 373.0 feet...Coffee Landing Road is under 3 ft of water at some
places, and evacuation is very difficult. Chelsa Road in Crump is
flooded at Gattis Creek. Leaning Tree Road going to the Riverview
settlement is flooded at Hardin Slough. Low spots along Connie Beth
Lane and Horse Creek are flooded. Wayne Jerolds RiverPark boat
parking area is beginning to flood. Low spots on Emerald Lane are
flooding north of Clover Drive.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$
WLC658
WGUS84 KMEG 251537
FLSMEG
Flood Statement
National Weather Service Memphis TN
1037 AM CDT Tue Apr 25 2017
The Flood Warning continues for the Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-261537-
/O.CON.KMEG.FL.W.0011.000000T0000Z-170501T1445Z/
/SAVT1.1.ER.170425T1648Z.170428T0500Z.170430T1445Z.NO/
1037 AM CDT Tue Apr 25 2017
The Flood Warning continues for
the Tennessee River at Savannah
* from Tuesday April 25 until Sunday April 30.
* At 10 AM Tuesday the stage was 368.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 372.9 feet Friday April 28.
* Flood stage is 370.0 feet.
* At 373.0 feet...Coffee Landing Road is under 3 ft of water at some
places, and evacuation is very difficult. Chelsa Road in Crump is
flooded at Gattis Creek. Leaning Tree Road going to the Riverview
settlement is flooded at Hardin Slough. Low spots along Connie Beth
Lane and Horse Creek are flooded. Wayne Jerolds RiverPark boat
parking area is beginning to flood. Low spots on Emerald Lane are
flooding north of Clover Drive.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$161
WGUS84 KMEG 251540
FLSMEG
Flood Statement...Corrected
National Weather Service Memphis TN
1040 AM CDT Tue Apr 25 2017
The Flood Warning continues for the Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-261540-
/O.CON.KMEG.FL.W.0011.000000T0000Z-170501T1445Z/
/SAVT1.1.ER.170425T1648Z.170428T0500Z.170430T1445Z.NO/
1040 AM CDT Tue Apr 25 2017
The Flood Warning continues for
the Tennessee River at Savannah
* from Tuesday April 25 until Sunday April 30.
* At 10 AM Tuesday the stage was 368.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 372.9 feet Friday April 28.
* Flood stage is 370.0 feet.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$175
WGUS84 KMEG 252227
FLSMEG
Flood Statement
National Weather Service Memphis TN
527 PM CDT Tue Apr 25 2017
The Flood Warning continues for the Tennessee River at Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-262227-
/O.EXT.KMEG.FL.W.0011.000000T0000Z-170430T2119Z/
/SAVT1.1.ER.170427T0018Z.170429T1100Z.170429T2119Z.NO/
527 PM CDT Tue Apr 25 2017
The Flood Warning continues for
the Tennessee River at Savannah
* from Wednesday April 26 until Saturday April 29.
* At 04 PM Tuesday the stage was 368.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 370.9 feet Saturday April 29.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of
Hamburg. Parts of Lacefield Drive are covered by flood water.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$
WLC101
WGUS84 KMEG 261627
FLSMEG
Flood Statement
National Weather Service Memphis TN
1127 AM CDT Wed Apr 26 2017
The Flood Warning continues for the Tennessee River at Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-271627-
/O.CON.KMEG.FL.W.0011.000000T0000Z-170430T2119Z/
/SAVT1.1.ER.170427T0018Z.170429T1100Z.170429T2119Z.NO/
1127 AM CDT Wed Apr 26 2017
The Flood Warning continues for
the Tennessee River at Savannah
* from Wednesday April 26 until Saturday April 29.
* At 10 AM Wednesday the stage was 368.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 370.9 feet Saturday April 29.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of
Hamburg. Parts of Lacefield Drive are covered by flood water.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$941
WGUS84 KMEG 262013
FLSMEG
WLCFlood Statement
National Weather Service Memphis TN
313 PM CDT Wed Apr 26 2017
The Flood Warning is cancelled for the Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued shortly.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC039-071-262043-
/O.CAN.KMEG.FL.W.0011.000000T0000Z-170430T2119Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
313 PM CDT Wed Apr 26 2017
Forecast information for
Tennessee River at Savannah
* At 02 PM Wednesday the stage was 368.8 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 369.4 feet Thursday April 27.
* Flood stage is 370.0 feet.
* Forecast...The river will rise to near 369.4 feet Thursday April
27.
* At 369.0 feet...Box Elder Drive is flooding just east of the bridge
over Beason Creek. Stadium Drive is flooded at Musselers Lane.
&&
LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
3501 8823 3501 8838
$$
WLCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 23, 7:13 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 23, 7:13 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Memphis TN 713 PM CDT Sun Apr 23 2017 .DISCUSSION... Updated for aviation discussion && .PREV DISCUSSION... /issued 302 PM CDT Sun Apr 23 2017/ Skies remain cloudy from roughly the Mississippi River eastward with sunny skies over the remainder of the forecast area. Temperatures this afternoon range from the upper 40s to around 70 degrees. Light rain continues to fall over portions of west Tennessee at this time. The clouds and rain are associated with an upper level low which moved across west Tennessee this morning. The upper level low will continue to move southeast and each northern Alabama tonight. This will allow clouds to decrease from west to east across the forecast area tonight. Some light rain will still be possible tonight over the eastern half of the forecast area. Temperatures will remain on the cool side with lows Monday morning in the mid 40s to around 50 degrees. By Monday morning, the upper low should be over western Georgia so most of the clouds and rain will be gone. Surface high pressure will be over western Arkansas which keep things dry for Monday and Tuesday. Temperatures will warm up some on Monday and Tuesday with most locations seeing highs on Tuesday around 80 degrees. On Wednesday, a cold front will be moving out of the southern plains and into western Arkansas. Thunderstorms will develop ahead of the front and move across the forecast area. Some of the thunderstorms may become severe mainly over eastern Arkansas. The cold front will move into the forecast area on Wednesday night with more thunderstorms expected. Some of the thunderstorms could be severe as well. The cold front should move out of the region by Thursday morning with some showers possible over eastern sections of the forecast area. By Thursday night, the cold front stalls out over central Mississippi and will start to move back slowly north as a warm front. This will result in a return of thunderstorms for much of the forecast area starting Thursday night and continuing into Friday. Next weekend looks to be warm and unsettled with a warm front to our north and a cold front slow moving east toward the forecast area. This will mean there will be periods of thunderstorms from Friday night through next Sunday. Some of the thunderstorms may be severe as well. ARS && .AVIATION... The upper low over southern Middle TN/northern Alabama will move SE over the next 24 hours. VFR conds will prevail and KJBR and KMEM. However, cyclonic flow continues over the eastern portion on the forecast area and clouds will be slow to clear. KMKL will be VFR for much of the night before low clouds back in from the east and continue into Monday. KTUP will remain MVFR overnight into Monday. Both sites should scattered out Monday afternoon as the upper low tracks further away, the cyclonic flow weakens and a shortwave ridge builds in. Expect light north winds through the period. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Apr 23, 4:17 AM CDT, 16 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 417 AM CDT Sun Apr 23 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-241130- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 417 AM CDT Sun Apr 23 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Severe thunderstorms will be possible across portions of the Mid South for Wednesday afternoon and evening. The greatest threat appears to be along and west of the Mississippi River. Severe thunderstorms will again be possible on Thursday night and Friday as an active warm front lifts north across the Mid South. Please continue to monitor the latest forecast for updates regarding this severe weather potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for the middle to end of the week for the Mid South. JLH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:29 PM CDT | River Flood Warning | MEG | Decatur, Perry | 7 days |
| Apr 23, 8:32 PM CDT | River Flood Warning | MEG | Madison | 38 hr |
| Apr 24, 5:59 PM CDT | River Flood Advisory | MEG | Decatur, Perry | 4 days |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.